# SDR YENA2023081500944

- Difficulty date: August 11, 2023
- Submitted: August 15, 2023
- Operation: Air carrier
- Aircraft: N4058J
- Make and model: Airbus A321-271N
- Aircraft serial: 10619
- Aircraft time: 6,896 hours, 1,025 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT#2220, LHR-JFK. (ETOPS) 'COCKPIT TEMP. THE CONTROL NOT WORKING PROPERLY. TEMP IS ERRATIC, PRIMARILY TOO COLD, BUT AT TIMES OVER-CORRECTS TO TOO HOT; FOUND OBSTRUCTION OF COCKPIT TEMP. SENSOR. CLEARED AS REQUIRED. OPS CHECK GOOD PER AMM 21-63-00.'
